# SDR VNAA20231014013

- Difficulty date: October 14, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 22,461 hours, 28,846 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED IAW CRJ 700 AMM 53-00-49-000/400-801-A01 AND CRJ 700 SRM 51-40-11-001-001-A01.
